# SDR AALA202501107343

- Difficulty date: December 31, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING BEAM ASSEMBLY FOUND TO BE GOUGED DURING THE INTIAL REPAIR OF THE FLAP DETECTION FITTING. CUTOUT DAMAGE LOCATED AND DRILLED REPAIR DOUBLER AND SERRATED PLATE INSTALLED REPAIR AT RIGHT HAND WING BEAM ASSEMBLY OF THE FLAP DETECTION FITTING. PER B737-NG SRM 57-51-02-2R-1 REPAIR 1 AND SRM 51-40-05-0G.
